# SDR ASAA201904296166

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 40,952 hours, 12,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC EXIT LIGHT COVER NEAR R2 DOOR MISSING. GROUNDED - YES. INSTALLED NEW EXIT LENS COVER NEXT TO COMPARTMENT 4-17 AFT GALLEY.
